Skip to main content

Research Repository

Advanced Search

A characterisation of the continuum Gaussian free field in arbitrary dimensions

Aru, Juhan; Powell, Ellen

A characterisation of the continuum Gaussian free field in arbitrary dimensions Thumbnail


Authors

Juhan Aru



Abstract

e prove that under certain mild moment and continuity assumptions, the d-dimensional continuum Gaussian free field is the only stochastic process satisfying the usual domain Markov property and a scaling assumption. Our proof is based on a decomposition of the underlying functional space in terms of radial processes and spherical harmonics

Citation

Aru, J., & Powell, E. (2022). A characterisation of the continuum Gaussian free field in arbitrary dimensions. Journal de l’École polytechnique — Mathématiques, 9, 1101-1120. https://doi.org/10.5802/jep.201

Journal Article Type Article
Acceptance Date Jun 17, 2022
Online Publication Date Jun 30, 2022
Publication Date 2022
Deposit Date Jul 27, 2022
Publicly Available Date Jul 27, 2022
Journal Journal de l’École polytechnique — Mathématiques
Print ISSN 2429-7100
Publisher École polytechnique
Peer Reviewed Peer Reviewed
Volume 9
Pages 1101-1120
DOI https://doi.org/10.5802/jep.201
Public URL https://durham-repository.worktribe.com/output/1196785

Files





You might also like



Downloadable Citations